How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Sone Your Own Question
Dr. Sone
Dr. Sone, Pharm.D.
Category: Pharmacy
Satisfied Customers: 183
Experience:  Pharmacist
92765638
Type Your Pharmacy Question Here...
Dr. Sone is online now
A new question is answered every 9 seconds

Where can I find the side effects of Warfarin? I have been

Customer Question

Where can I find the side effects of Warfarin?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have been on this for 15 months. Have seen many doctors but have a appt. with my Doctor in the morning. I have been off this for several week to allow me to have various tests ( surgery etc.). During this time I have had more energy and generally felt better than I have for months. I am on so many drugs at this time it will take some time to provide the entire list! Really need to know if some of the things I have experienced are a result of Warfarin.
JA: Anything else in your medical history you think the doctor should know?
Customer: The doctor is familiar with my medical history!
Submitted: 9 months ago.
Category: Pharmacy
Expert:  Dr. Sone replied 9 months ago.
Hello, Warfarin patients do complain about being tired, but it is hard to pin point of it is related to the drug or the health condition the drug is used for causing it as a. Find can make you tired too.
Expert:  Dr. Sone replied 9 months ago.
Other common side effects include easy bruising and bleeding as it is a blood thinner.
I would ask your doctor to order hemoglobin and hematocrit test to rule out small internal bleed that could be causing this tiredness.
Expert:  Dr. Sone replied 9 months ago.
Did you have any other questions?